Works matching DE "OPERATOR theory"
Results: 5000
Generalized Archimedean Intuitionistic Fuzzy Averaging Aggregation Operators and their Application to Multicriteria Decision-Making.
- Published in:
- International Journal of Information Technology & Decision Making, 2016, v. 15, n. 2, p. 311, doi. 10.1142/S0219622016500048
- By:
- Publication type:
- Article
Ranking Alternatives Based on Intuitionistic Preference Relation.
- Published in:
- International Journal of Information Technology & Decision Making, 2014, v. 13, n. 6, p. 1259, doi. 10.1142/S0219622014500254
- By:
- Publication type:
- Article
QUALITATIVE ASSESSMENT DYNAMICS - COMPLEMENTING TRUST METHODS FOR DECISION MAKING.
- Published in:
- International Journal of Information Technology & Decision Making, 2014, v. 13, n. 1, p. 155, doi. 10.1142/S0219622014500072
- By:
- Publication type:
- Article
MULTIPLICATIVE CONSISTENCY OF HESITANT FUZZY PREFERENCE RELATION AND ITS APPLICATION IN GROUP DECISION MAKING.
- Published in:
- International Journal of Information Technology & Decision Making, 2014, v. 13, n. 1, p. 47, doi. 10.1142/S0219622014500035
- By:
- Publication type:
- Article
EXTENDED INDUCED ORDERED WEIGHTED AVERAGING DISTANCE OPERATORS AND THEIR APPLICATION TO GROUP DECISION-MAKING.
- Published in:
- International Journal of Information Technology & Decision Making, 2013, v. 12, n. 4, p. 789, doi. 10.1142/S0219622013500296
- By:
- Publication type:
- Article
THE UNCERTAIN GENERALIZED OWA OPERATOR AND ITS APPLICATION TO FINANCIAL DECISION MAKING.
- Published in:
- International Journal of Information Technology & Decision Making, 2011, v. 10, n. 2, p. 211, doi. 10.1142/S0219622011004300
- By:
- Publication type:
- Article
AN APPROACH TO PURE LINGUISTIC MULTIPLE ATTRIBUTE DECISION MAKING UNDER UNCERTAINTY.
- Published in:
- International Journal of Information Technology & Decision Making, 2005, v. 4, n. 2, p. 197, doi. 10.1142/S0219622005001465
- By:
- Publication type:
- Article
Extending the convergence domain of Newton's method for twice Fréchet differentiable operators.
- Published in:
- Analysis & Applications, 2016, v. 14, n. 2, p. 303, doi. 10.1142/S0219530515500013
- By:
- Publication type:
- Article
Perturbation of the generator of a quaternionic evolution operator.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 4, p. 347, doi. 10.1142/S0219530514500249
- By:
- Publication type:
- Article
A bifurcation result for non-local fractional equations.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 4, p. 371, doi. 10.1142/S0219530514500067
- By:
- Publication type:
- Article
Weighted norm inequalities for multilinear singular integral operators and applications.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 3, p. 269, doi. 10.1142/S0219530514500043
- By:
- Publication type:
- Article
FRÉCHET FRAMES, GENERAL DEFINITION AND EXPANSIONS.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 2, p. 195, doi. 10.1142/S0219530514500018
- By:
- Publication type:
- Article
UNCONDITIONAL CONVERGENCE AND UNCONDITIONAL BASES IN HARDY SPACES.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 4, p. -1, doi. 10.1142/S0219530513500164
- By:
- Publication type:
- Article
EXISTENCE AND MULTIPLICITY OF NONTRIVIAL SOLUTIONS FOR DEGENERATE HEMIVARIATIONAL INEQUALITIES INVOLVING LERAY-LIONS TYPE OPERATOR WITH CRITICAL GROWTH.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 1, p. -1, doi. 10.1142/S0219530513500073
- By:
- Publication type:
- Article
SPECTRAL PROPERTIES OF OPERATORS USING TRIDIAGONALIZATION.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 3, p. 327, doi. 10.1142/S0219530512500157
- By:
- Publication type:
- Article
L<sup>∞</sup>-ESTIMATES FOR DIVERGENCE OPERATORS ON BAD DOMAINS.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 2, p. 207, doi. 10.1142/S0219530512500091
- By:
- Publication type:
- Article
NON-PERIODIC Γ-CONVERGENCE:: APPLICATION TO A MAIN EXAMPLE OF A NON-FINER OSCILLATION OPERATOR IN HIGHER DIMENSION.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 1, p. 67, doi. 10.1142/S0219530512500042
- By:
- Publication type:
- Article
REAL-VARIABLE CHARACTERIZATIONS OF HARDY SPACES ASSOCIATED WITH BESSEL OPERATORS.
- Published in:
- Analysis & Applications, 2011, v. 9, n. 3, p. 345, doi. 10.1142/S021953051100187X
- By:
- Publication type:
- Article
EIGENVALUE PROBLEMS WITH WEIGHT AND VARIABLE EXPONENT FOR THE LAPLACE OPERATOR.
- Published in:
- Analysis & Applications, 2010, v. 8, n. 3, p. 235, doi. 10.1142/S0219530510001631
- By:
- Publication type:
- Article
GAUGE THEORY AND WILD RAMIFICATION.
- Published in:
- Analysis & Applications, 2008, v. 6, n. 4, p. 429, doi. 10.1142/S0219530508001195
- By:
- Publication type:
- Article
CONTINUITY OF CALDERÓN–ZYGMUND OPERATORS ON BESOV OR TRIEBEL–LIZORKIN SPACES.
- Published in:
- Analysis & Applications, 2008, v. 6, n. 1, p. 51, doi. 10.1142/S0219530508001055
- By:
- Publication type:
- Article
HIGHLY OSCILLATING BOUNDARIES AND REDUCTION OF DIMENSION:: THE CRITICAL CASE.
- Published in:
- Analysis & Applications, 2007, v. 5, n. 2, p. 137, doi. 10.1142/S0219530507000924
- By:
- Publication type:
- Article
Transmutation Operators and Paley–Wiener Theorem Associated with a Singular Differential-Difference Operator on the Real Line.
- Published in:
- Analysis & Applications, 2003, v. 1, n. 1, p. 43, doi. 10.1142/S0219530503000090
- By:
- Publication type:
- Article
Transfer learning by mapping and revising boosted relational dependency networks.
- Published in:
- Machine Learning, 2020, v. 109, n. 7, p. 1435, doi. 10.1007/s10994-020-05871-x
- By:
- Publication type:
- Article
Operator-valued kernel-based vector autoregressive models for network inference.
- Published in:
- Machine Learning, 2015, v. 99, n. 3, p. 489, doi. 10.1007/s10994-014-5479-3
- By:
- Publication type:
- Article
Aggregation by exponential weighting, sharp PAC-Bayesian bounds and sparsity.
- Published in:
- Machine Learning, 2008, v. 72, n. 1-2, p. 39, doi. 10.1007/s10994-008-5051-0
- By:
- Publication type:
- Article
Distribution-based aggregation for relational learning with identifier attributes.
- Published in:
- Machine Learning, 2006, v. 62, n. 1-2, p. 65, doi. 10.1007/s10994-006-6064-1
- By:
- Publication type:
- Article
Dirac Induction for Loop Groups.
- Published in:
- Letters in Mathematical Physics, 2011, v. 95, n. 1, p. 89, doi. 10.1007/s11005-010-0453-x
- By:
- Publication type:
- Article
Derived Bracket Construction and Manin Products.
- Published in:
- Letters in Mathematical Physics, 2010, v. 93, n. 1, p. 37, doi. 10.1007/s11005-010-0400-x
- By:
- Publication type:
- Article
Asymptotics of the Hilbert–Schmidt Norm of Curve Operators in TQFT.
- Published in:
- Letters in Mathematical Physics, 2010, v. 91, n. 3, p. 205, doi. 10.1007/s11005-009-0368-6
- By:
- Publication type:
- Article
An Explicit Formula for the Natural and Conformally Invariant Quantization.
- Published in:
- Letters in Mathematical Physics, 2009, v. 89, n. 3, p. 249, doi. 10.1007/s11005-009-0335-2
- By:
- Publication type:
- Article
Lee–Yang Problems and the Geometry of Multivariate Polynomials.
- Published in:
- Letters in Mathematical Physics, 2008, v. 86, n. 1, p. 53, doi. 10.1007/s11005-008-0271-6
- By:
- Publication type:
- Article
Formal Norms and Star-Exponentials.
- Published in:
- Letters in Mathematical Physics, 2008, v. 83, n. 3, p. 213, doi. 10.1007/s11005-008-0227-x
- By:
- Publication type:
- Article
Differential Operators on Supercircle: Conformally Equivariant Quantization and Symbol Calculus.
- Published in:
- Letters in Mathematical Physics, 2007, v. 79, n. 1, p. 51, doi. 10.1007/s11005-006-0129-8
- By:
- Publication type:
- Article
Explicit Formula for the Natural and Projectively Equivariant Quantization.
- Published in:
- Letters in Mathematical Physics, 2006, v. 78, n. 2, p. 173, doi. 10.1007/s11005-006-0116-0
- By:
- Publication type:
- Article
Renormalized Traces and Cocycles on the Algebra of S <sup>1</sup>-Pseudo-differential Operators.
- Published in:
- Letters in Mathematical Physics, 2006, v. 75, n. 2, p. 111, doi. 10.1007/s11005-005-0033-7
- By:
- Publication type:
- Article
p-Nuclearity in a New Perspective.
- Published in:
- Letters in Mathematical Physics, 2005, v. 73, n. 1, p. 1, doi. 10.1007/s11005-005-8445-y
- By:
- Publication type:
- Article
A Conjecture about Raising Operators for Macdonald Polynomials.
- Published in:
- Letters in Mathematical Physics, 2005, v. 73, n. 1, p. 71, doi. 10.1007/s11005-005-7648-6
- By:
- Publication type:
- Article
Projectively Equivariant Quantization for Differential Operators Acting on Forms.
- Published in:
- Letters in Mathematical Physics, 2004, v. 70, n. 2, p. 141, doi. 10.1007/s11005-004-4293-4
- By:
- Publication type:
- Article
Holevo-Ordering and the Continuous-Time Limit for Open Floquet Dynamics.
- Published in:
- Letters in Mathematical Physics, 2004, v. 67, n. 3, p. 207, doi. 10.1023/B:MATH.0000035039.56638.e1
- By:
- Publication type:
- Article
Noncommutative Heat Kernel.
- Published in:
- Letters in Mathematical Physics, 2004, v. 67, n. 3, p. 185, doi. 10.1023/B:MATH.0000035037.50663.b1
- By:
- Publication type:
- Article
Pseudo-Hermiticity and Theory of Singular Perturbations.
- Published in:
- Letters in Mathematical Physics, 2004, v. 67, n. 3, p. 223, doi. 10.1023/B:MATH.0000035041.51625.ce
- By:
- Publication type:
- Article
The Asymptotics of Spectral Gaps of a 1D Dirac Operator with Cosine Potential.
- Published in:
- Letters in Mathematical Physics, 2003, v. 65, n. 2, p. 95, doi. 10.1023/B:MATH.0000004362.01299.c7
- By:
- Publication type:
- Article
Rank-One Singular Perturbations with a Dual Pair of Eigenvalues.
- Published in:
- Letters in Mathematical Physics, 2003, v. 63, n. 3, p. 219, doi. 10.1023/A:1024421612464
- By:
- Publication type:
- Article
Heat Trace Asymptotics Defined by Transfer Boundary Conditions.
- Published in:
- Letters in Mathematical Physics, 2003, v. 63, n. 1, p. 29, doi. 10.1023/A:1022910823496
- By:
- Publication type:
- Article
Noncommutative Ricci Curvature and Dirac Operator on C<sub>q</sub>[SL<sub>2</sub>] at Roots of Unity.
- Published in:
- Letters in Mathematical Physics, 2003, v. 63, n. 1, p. 39, doi. 10.1023/A:1022980227093
- By:
- Publication type:
- Article
Generalized Hybrid Aggregation Operators Based on the 2-Dimension Uncertain Linguistic Information for Multiple Attribute Group Decision Making.
- Published in:
- Group Decision & Negotiation, 2016, v. 25, n. 1, p. 103, doi. 10.1007/s10726-015-9434-x
- By:
- Publication type:
- Article
The Continuous Quasi-OWA Operator and its Application to Group Decision Making.
- Published in:
- Group Decision & Negotiation, 2013, v. 22, n. 4, p. 715, doi. 10.1007/s10726-012-9288-4
- By:
- Publication type:
- Article
Continuous Ordered Weighted Distance Measure and Its Application to Multiple Attribute Group Decision Making.
- Published in:
- Group Decision & Negotiation, 2013, v. 22, n. 4, p. 739, doi. 10.1007/s10726-012-9289-3
- By:
- Publication type:
- Article
Generalized Multiple Averaging Operators and their Applications to Group Decision Making.
- Published in:
- Group Decision & Negotiation, 2013, v. 22, n. 2, p. 331, doi. 10.1007/s10726-011-9267-1
- By:
- Publication type:
- Article